Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Arone–Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes

Sebastian Büscher, Fabian Hebestreit, Oliver Röndigs and Manfred Stelzer

Algebraic & Geometric Topology 13 (2013) 127–169
Abstract

We employ the Goodwillie spectral sequence for the iterated loop space functor in order to provide realizability conditions on certain unstable modules over the Steenrod algebra at an odd prime.

Keywords
Topological realization, Calculus of functors, Unstable modules
Mathematical Subject Classification 2010
Primary: 55P65, 55S10
Secondary: 55T99
References
Publication
Received: 11 November 2011
Revised: 9 August 2012
Accepted: 9 August 2012
Published: 9 February 2013
Authors
Sebastian Büscher
Institut für Mathematik, Universität Osnabrück
D-D-49069
Osnabrück
Germany
Fabian Hebestreit
Mathematisches Institut, Universität Münster
D-D-48149
Münster, Germany
Oliver Röndigs
Institut für Mathematik, Universität Osnabrück
D-D-49069
Osnabrück, Germany
Manfred Stelzer
Institut für Mathematik, Universität Osnabrück
D-D-49069
Osnabrück, Germany